On Mannheim partner curves in dual Lorentzian space
Yükleniyor...
Tarih
2011
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Hacettepe Univ, Fac Sci
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In this paper we define non-null Mannheim partner curves in three dimensional dual Lorentzian space D(1)(3), and obtain necessary and sufficient conditions for the existence of non-null Mannheim partner curves in dual Lorentzian space D(1)(3).
Açıklama
Anahtar Kelimeler
Mannheim partner curve, Dual Lorentzian space, Dual Lorentzian space curve
Kaynak
Hacettepe Journal Of Mathematics And Statistics
WoS Q Değeri
Q4
Scopus Q Değeri
Q2
Cilt
40
Sayı
5
Künye
Özkaldı, S., İlarslan, K., Yaylı, Y. (2011). On Mannheim partner curves in dual Lorentzian space. Hacettepe Journal of Mathematics and Statistics, 40(5), 649 - 661.